I'm prescribed two 8mg suboxones a day and have been on this dose for two years. My doctor is goingto start to ween' me off - what can I do to help this process go better and be successful?
Dear DM, I have a taper schedule listed in my profile story, you can click my avatar and read the story. There are some things I listed that helped and you can also ask for clonidine and/or methacarbomal. Each person who tapers off tends to have a slightly different story. IF you have any negative symptoms, treat only those. Until you get down to 1 mg daily or .5 mgs daily, you will likely feel fine. Walking for exercise, really really helps as you taper, if you are physically able to do so. My counselor suggested I stay at a taper for 4 weeks in order for my brain and body to get used to the lower dose. If you get to a sticking point, slow your taper down and let yourself stabilize. Stay busy to keep you mind off of it and up your support. Read my profile story for any other suggestions. Best of Luck, my friend, you should be fine. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 7 answers
Posted 12 Sep 2010 • 5 answers
Posted 15 Mar 2011 • 3 answers
Posted 18 Mar 2011 • 3 answers
Posted 9 May 2012 • 5 answers